My Holdings   Activate Remote Access

Mathematical Biology

About this Title

Mark A. Lewis, University of Alberta, Edmonton, AB, Canada, Mark A. J. Chaplain, University of Dundee, Dundee, Scotland, James P. Keener, University of Utah, Salt Lake City, UT and Philip K. Maini, University of Oxford, Oxford, England, Editors

Publication: IAS/Park City Mathematics Series
Publication Year: 2009; Volume 14
ISBN: 978-0-8218-4765-7 (print)
MathSciNet review: MR2490559
MSC: Primary 92-06; Secondary 34C60, 35Q92, 37N25, 92-01, 92-02

This volume is not part of this online collection.

Read more about this volume

View other years and volumes:

Table of Contents


  • Introduction
  • Introduction to dynamics of biological systems
  • Spatial dynamics in ecology
  • Matrix models and population dynamics
  • Mathematical epidemiology of infectious diseases
  • Topological approaches to biological dynamics
  • Mathematical modelling of solid tumour growth: from avascular to vascular, via angiogenesis
  • Lectures in mathematical neuroscience